RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 4, Pages 780–782 (Mi dan31880)  

CYBERNETICS AND THE REGULATION THEORY

Analytic conditions for a real function to be positive

M. V. Meerov

Institute of Automation and Remote Control

Full text: PDF file (460 kB)

Bibliographic databases:

Document Type: Article
Presented: B. N. Petrov
Received: 08.04.1965

Citation: M. V. Meerov, “Analytic conditions for a real function to be positive”, Dokl. Akad. Nauk SSSR, 165:4 (1965), 780–782

Citation in format AMSBIB
\Bibitem{Mee65}
\by M.~V.~Meerov
\paper Analytic conditions for a real function to be positive
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 4
\pages 780--782
\mathnet{http://mi.mathnet.ru/dan31880}
\zmath{https://zbmath.org/?q=an:0144.12506}


Linking options:
  • http://mi.mathnet.ru/eng/dan31880
  • http://mi.mathnet.ru/eng/dan/v165/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019